The fact you have been on an antibiotic for a week and you're still having fevers especially at night could be a sign that something more serious is going on.
For example people who have auto-immune diseases tend to get fevers especially at night. It's the body's way of telling you your system is fatigued and your in need of rest.
Another possibility is that your body does not respond to Ciprofloxacin.
I would check back in with the doctor who wrote you the antibiotic. Stress to the doctor that its been a week on the antibiotic yet you're still having fevers.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2012 • 4 answers
Updated 2 Aug 2015 • 1 answer
I have been taking ciprofloxacin for 3 days and I am now having joint and tendon pain what can I do?
Updated 12 Dec 2013 • 1 answer
Updated 18 Feb 2015 • 1 answer
Posted 12 Jul 2018 • 0 answers